# SDR AU991067

- Difficulty date: October 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 3110 · Instrument Panel
- Part: Collar
- Part number: 07601316
- Condition: Cracked
- Location: Instrument Panel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT INSTRUMENT PANEL LOCK COLLAR CRACKED.
